# SDR CA070608002

- Difficulty date: May 24, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 4555401134011
- Condition: Corroded
- Location: Rudder
- Part time: 2,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 2400 HR INSPECTION, SB 45-27-24/ DVI IAW 5-19-00-N2720030, CORROSION WAS FOUND INSIDE OF RUDDER TORQUE TUBE.  TORQUE TUBE WAS TO BE REPLACED IAW SB45-27-25.  WHEN TORQUE TUBE KIT ARRIVED, IT WAS DISCOVERED THAT THE REPLACEMENT TORQUE TUBE WAS MANUFACTURED INCORRECTLY.  A SECOND KIT WAS ORDERED AND IT TOO WAS INCORRECT.  ORIGINAL TORQUE TUBE CORROSION CLEANED AND REINSTALLED. (TC NR 20070608002)
